Réseau des périodes des courbes ... (q permier).

H. Bennama; P. Carbonne

Manuscripta mathematica (1994)

  • Volume: 84, Issue: 2, page 163-176
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bennama, H., and Carbonne, P.. "Réseau des périodes des courbes ... (q permier).." Manuscripta mathematica 84.2 (1994): 163-176. <http://eudml.org/doc/155985>.

author = {Bennama, H., Carbonne, P.},
journal = {Manuscripta mathematica},
keywords = {free homology group; Klein quartic; algebraic curve},
number = {2},
pages = {163-176},
title = {Réseau des périodes des courbes ... (q permier).},
url = {http://eudml.org/doc/155985},
volume = {84},
year = {1994},

AU - Bennama, H.
AU - Carbonne, P.
TI - Réseau des périodes des courbes ... (q permier).
JO - Manuscripta mathematica
PY - 1994
VL - 84
IS - 2
SP - 163
EP - 176
KW - free homology group; Klein quartic; algebraic curve
UR - http://eudml.org/doc/155985
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.